Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CDT

Accutane and Tylenol cold

Recommended Posts

Hey guys, so I though I would check to make sure before I took the medication. I can feel myself comming down with a cold and I have tylenol cold medicin but Im not sure if it is safe to take or not because I know how regular tylenol can be damaging to your liver. Any thoughts on this, I cant stand being sick.

Link to comment
Share on other sites

I would be leary of mixing Tylenol and Accutane personally, since a liver damaging dose of the active ingredient is only a little more than the standard daily dose. If you are very careful with the dosing, take exactly what the packaging indicates or a little less, you should be fine, but i'd use an ibuprofin-based product (like an Advil cold medicine) instead.

Link to comment
Share on other sites

best way to find out is to call your derm. My derm told me that normal painkillers like tylenol were fine to take with accutane.

Link to comment
Share on other sites

Ibuprofin is much worse..its an asprin derivative. Asprin is the main liver destroyer. How do i know this? i knew a guy in high school who overdosed on tylenol, the doctors made him drink charcol but weren't really worried. They were freaked at first when they thought he'd taken asprin.

Tylenol should be safe but talk to a pharmacist about the interactions.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×